# SDR R61A20090015

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 2,849 hours, 2,285 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288A
- Part serial: 1391
- Condition: Failed
- Location: Le Slat
- Part time: 2,849 hours, 2,283 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL WHILE EN ROUTE TO DCA, DECLARED EMERGENCY AND DIVERTED TO IAD AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE A/C, TROUBLESHOT AND FOUND RT O/B NR 2 SKEW SENSOR AT FAULT.  REPLACED THE RT O/B NR 2 SKEW SENSOR PER EMB AMM.  PERFORMED OPS CHECK AND FOUND GOOD PER EMB AMM.  A/C WAS RELEASED BACK INTO SERVICE.
